MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR

ST. JUDE MEDICAL, INC. SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR
Model Number NT7209975
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
During the procedure, a warning 2: high load impedance error message displayed and the procedure was cancelled.Multiple probes, adapters and grounding pads were attempted with no resolution.All connections were checked with no and no issues were found and the procedure was cancelled.There were no adverse consequences to the patient due to the cancellation.
 
Additional Manufacturer Narrative
One single lesion et20s¿ pain management rf generator was received for analysis.Ac power was applied to the returned rf generator which would not initialize and complete the boot sequence.Additional testing isolated the psu (power supply unit) as the root cause of the reported error message.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the root cause of the reported error message and subsequent procedure cancellation was isolated to abnormal functionality of the power supply unit.

Brand Name
SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
ELECTROSURGICAL SPINE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8658255
Report Number2184149-2019-00100
Device Sequence Number1889226
Product Code GEI
UDI-Device Identifier05415067022325
UDI-Public05415067022325
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNT7209975
Device Lot Number6319717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;